Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Drinker, on drugs before. Having tunnel vision. Solution?

I drink and have done different.types of drugs before..and for.4 months now I been having.this tunnel. vision thing going on..cant think as well as I use to.sometimes I feel like my brain is else where and im watching myself..but its usually when im sober cause I tried quitting beer and im still doing it but reality is different to me.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Long term use of substances and drugs of abuse might result in these kinds of issues including tunnel vision as well as effects on the brain which may manifest in many kinds of issues including the ones you have described. It might be as well to visit a psychiatrist who is experienced in drug dependence and who is able to refer you to the right people to have the issue resolved. Psychiatric and substance abuse rehabilitation is helpful in this condition. I hope you consult one as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor